As winter sets in I have definitely noticed an increase in my fibro flare ups. The combination of the cold damp weather and my lack of heating facilities is making me feel more like a woman of 81 than 21. I have now gone back to taking the Duloxetine in the evenings but the new GP has doubled the dose; I am not sure if it is this or the Pregabalin that is causing some rather unwelcome symptoms.
My sleep quality has unfortunately deteriorated which is resulting in me feeling much more tired during the day, affecting my ability to carry out day to day tasks. I have lost the oomph that I had first thing in the morning when taking just the single dose of the Duloxetine. Now feeling very unmotivated and quite down the last thing I needed was to be incredibly itchy, everywhere! With no change in washing powder, shower gel etc and no sign of insect bites I can only conclude that it is a side effect of the medication. I will persevere for a little longer with the meds in hope that the above eases.
Following a somewhat disastrous time of things with the mental health team lately I have now been assigned a worker. Not really sure what it is that we will be doing together mind you but will try to remain optimistic and open minded! My first appointment is this Friday morning so I shall be sure to update you with any news. I also have received at long last my hospital appointment to have my jaw looked at in December, it's only been three years since the major dislocation! Good ol' NHS ;-)
Finally, just a quick update on Mr "Yummy"... Turns out he's just a bit of an idiot! Having dealt with a particularly sneaky lying man I know the tricks and tell tale signs all too well and I certainly won't be putting up with that again. It's a shame as he seemed perfectly wonderful, too good to be true in fact. As my nan would say, "Men are like buses, another one will be along in a minute!".
Have you had any bothersome side affects to medication? If so, how long did you put up with them before trying an alternative?
Take care for now